# SDR DHLA201100510

- Difficulty date: April 7, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 87,589 hours, 32,560 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR SLOT DOOR NR 3 RIB CRACKED.  REMOVED CRACKED RIB IAW SRM 51-1-21. CLEANED, TREATED & PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW RIB IAW SRM 51-1-21.
